# SDR SWAA2025121734231

- Difficulty date: November 11, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986.5 FLOORBEAM UPPER FLANGE AT NUTPLATE HOLES, RBL 38 AND RBL 40, WL208.   REPAIRED ON CUSTOMER CARD TTG8Q018TL1Z, WIP-1, & EA 25-153-03157, REV A.
